# SDR DALA2023011600307

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 64,396 hours, 28,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OVERWING EMERGENCY EXIT PLUG HATCH LIGHTS NOT WORKING AT ROW 16 LEFT. FOUND BAD POWER SUPPLY BATTERY AT ROW 16 LEFT. R & R BATTERY PACK IAW AMM 33-51. OPS CHECK GOOD.
